MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on 07-mar-2022 of a report from (b)(6) on a viewflex xtra ice device that experienced a tip fracture.The device was received with a cut serial tag which did not allow the device to be identified.Multiple attempts were made to gather more information pertaining to the identity of the device, and at what point in time the fracture was identified.No information was able to be provided.Innovative health received the device for evaluation on 07-mar-2022.Upon investigation, the fracture on the device was confirmed.The tip did not fall off completely and was attached to the shaft.No injury was reported.
 
Event or Problem Description
The tip of this device was reported to have broken.No patient injuries were reported.

Brand Name
NA
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
giancarlo montiel
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key14033298
Report Number3011610434-2022-00006
Device Sequence Number15024794
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Device Catalogue NumberD087031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown